JournalsprimsVol. 18, No. 3pp. 1121–1136

On Unbounded Derivations Commuting with a Compact Group of *-Automorphisms

  • Akitaka Kishimoto

    Kyoto University, Japan
  • Derek W. Robinson

    Australian National University, Canberra, Australia
On Unbounded Derivations Commuting with a Compact Group of *-Automorphisms cover
Download PDF

Cite this article

Akitaka Kishimoto, Derek W. Robinson, On Unbounded Derivations Commuting with a Compact Group of *-Automorphisms. Publ. Res. Inst. Math. Sci. 18 (1982), no. 3, pp. 1121–1136

DOI 10.2977/PRIMS/1195183299